# SDR CALA2022100302613

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 70,016 hours, 28,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A310116
- Condition: Unknown
- Location: Sta747-787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OR BEFORE JUNE 26, 2023, OR THE ACCUMULATION OF 28,974 TOTAL AIRCRAFT FLIGHT CYCLES, WHICHEVER COMES FIRST, PERFORM AN INSPECTION OF THE EXTERNAL DOUBLER/TRIPLER REPAIR TO THE FUSELAGE SKIN AT STA 747 - 787, STR 1 - 4L ON AIRCRAFT N15751 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-02968. INSPECTION OF THE EXTERNAL DOUBLER/TRIPLER REPAIR TO THE ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA FUSELAGE SKIN AT STA 747 - 787, STR 1 - 4L ON AIRCRAFT N15751 IN 5331-02968. ON OR BEFORE JUNE 26, 2023, OR THE ACCUMULATION OF 28,974 TOTAL AIRCRAFT FLIGHT CYCLES, WHICHEVER COMES FIRST, PERFORM AN DIP APPROVED FOR THE EXTERNAL DOUBLER/TRIPLER REPAIR TO THE TOMC-APPROVAL FROM SC1ELBYC COMMENT FUSELAGE SKIN AT STA 747 - 787, STR 1 - 4L.  ON OR BEFORE JUNE 26, 2023, OR THE ACCUMULATION OF 28,974 TOTAL AIRCRAFT FLIGHT CYCLES, WHICHEVER COMES FIRST, PERFORM AN INSPECTION   IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-02968 QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
